Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (704 KB) | Metadata | Table of Contents | PRIMS summary
Volume 34, Issue 6, 1998, pp. 591–599
DOI: 10.2977/prims/1195144425

Published online: 1998-12-31

Atomic Positive Linear Maps in Matrix Algebras

Kil-Chan Ha[1]

(1) Seoul National University, South Korea

We show that all of the known generalizations of the Choi maps are atomic maps.

No keywords available for this article.

Ha Kil-Chan: Atomic Positive Linear Maps in Matrix Algebras. Publ. Res. Inst. Math. Sci. 34 (1998), 591-599. doi: 10.2977/prims/1195144425